# SDR DALA2018091905659

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,099 hours, 25,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA Y= 986.5 RBL 43 PAX CABIN. AREA WAS REPAIRED PER ER/A 571518-14 REV ORIG AND ETI 37-18-507 REV 5 ASSOCIATED ER/A 00-571518.
